I had Juvederm injected in my lips over 2 years ago and there is no sign of it disappearing. I was never thrilled with the results and wish the product would disappear into my system as promised. The Dr. who did the injections has relocated so I can't ask him. There was no major swelling or bruising when the injections were done initailly, no scarring or sign of trauma. Is there any product around that can remove the Juvederm from skin? I just don't like the way my lips look and really want to product to disappear. Any ideas or recommendations? Thank you.
OMG!! You have really scared me now because i had it done about 2 months ago and i hate it, i have got a trout pout and usually i have restylane, which i love and is very natural. I,ve been waiting for it to go down???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.